[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] anxious....thyroid/etc.



Did they actually give you levothyrxine for the hypothyroid???
I take i x .175mg daily.
Jenny S.

Ruth Schneider wrote:
> 
> another symptom of hypothyroidism.   PUFFINESS...swollen feet.  I have
> really skinny feet, normally.  when my thyroid went crazy...my feet were as
> puffy as a balloon.
> 
> same with fingers.
> 
> my face also....looking back at pictures of myself then..I was a different
> person.  my face showed it the most.
> 
> THYROID!!!!!
> 
> RUTH
> 
> >I am so swollen that my skin hurts.  I can't put on any of my shoes and not
> most of my clothes.  My calorie count has been around 100 - 1200 the last 2
> 
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml